# SDR ABXA030137

- Difficulty date: April 16, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 60,312 hours, 27,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Part serial: 0006
- Condition: Discharged
- Location: Cabin
- Part time: 176 hours, 114 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHT VERY WEAK IN TEST. REPLACED EMERGENCY LIGHTS BATTERY RACK ASSEMBLY. OPS CHECKED GOOD IAW DC-8 MM.
